# SDR DL72S992366

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK F-2, 1 VISIBLE CRACK O/B ATTACH BRACKET NR 1 SLAT ACTUATOR.  REPAIRED PER MM 57-20-21.
